CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Linear screening for high-dimensional computer experiments 期刊论文
STAT, 2021, 卷号: 10, 期号: 1, 页码: 9
Authors:  Li, Chunya;  Chen, Daijun;  Xiong, Shifeng
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
best linear approximation  best subset regression  nonlinear model  sure independence screening  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:261/54  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
An Efficient Global Algorithm for Single-Group Multicast Beamforming 期刊论文
IEEE TRANSACTIONS ON SIGNAL PROCESSING, 2017, 卷号: 65, 期号: 14, 页码: 3761-3774
Authors:  Lu, Cheng;  Liu, Ya-Feng
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Argument cuts  branch-and-bound algorithm  convex relaxation  multicasting  global optimality  transmit beamforming  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:216/46  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
Penalized Weighted Least Squares to Small Area Estimation 期刊论文
SCANDINAVIAN JOURNAL OF STATISTICS, 2016, 卷号: 43, 期号: 3, 页码: 736-756
Authors:  Zhu, Rong;  Zou, Guohua;  Liang, Hua;  Zhu, Lixing
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
basic unit level model  inverse probability weighted estimation  penalized least squares  robustness  small area estimation  
Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2003, 卷号: 27, 期号: 4, 页码: 399-410
Authors:  Xu, DC;  Han, JY;  Huang, ZH;  Zhang, LP
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
MAX n/2-DIRECTED-BISECTION  MAX n/2-DENSE-SUBGRAPH  polynomial-time approximation algorithm  semidefinite programming